MPN Voice
3,180 members4,823 posts

could this be side effects of HU or mpn in general ?

Hi all Holly here , just been getting a sun burn kind if feeling all over yet to touch im not hot! feel it in my face also ... Im on HU but only 500 mg daily and clopidrell , i notice i dont seem to bleed on the later like i did on the Asprin! but i do bruise very easily of late dont see my heam untill October. But seeing my Gp on 4th Sept . just feel at times i maybe worry too much !

2 Replies
oldestnewest

We all worry too much Holly,we all get strange sensations tho...must admit I get heated feelings,it doesn't have to be a warm day..usually it is when I am 'stressing' which seems to be about everything.Funny you should say you bleed less with Clopidogrel,we say Plavix here,I changed to it 2 or so years ago,makes me bleed with a tiny scratch,they stop you taking it before ops or dental treatment.Makes me bruise too,I have small and larger all over,don't remember knocking myself either Here at the moment we are suffering 38 + degrees ,the heated feeling is real,just awful ,moving at all is exhausting.

Try not to worry,sure it's a normal feeling for a lot of us,best to you ,Sallyx

Reply

Hi Sally, bless you , for your reply yes i do get stressed , generaly anxious anyway think your right we had hot day here Bank holiday yesterday for a change , but not keen on too much heat like you say the warm feeling we can get is enough at times ! Do hope your keeping well and and taking care in that sunshine more so since you had skin issues goes without saying , you take care and thanks again all best Holly x

Reply

You may also like...